Thank you for your query at DoctorSpring.com
I understand your concern.
What you seem to be having is an extremely rare phenomenon called ' Multiple Drug Allergy Syndrome '
Some people are prone to developing multiple allergic reactions to certain group of drugs such as the non steroidal anti inflammatory drugs like Ibuprofen or Paracetamol. In a recent study they also claim that these people can also show same kind of allergic reactions such as angioedema, hives, rashes, to other groups of drugs like penicillin, antibiotics. The reason for such a reaction to certain drugs are not yet established.
This does not mean there is anything wrong with your liver or kidneys. It just shows your immune system is slightly hyperactive to certain compounds and unless you take an allergen test you won't know to which drugs you are allergic too.
But you have to avoid NSAIDs as much as possible. And in case you do take it take it along with anti histaminic like Tab. Levocetrizine or Claritin.
Regarding Remeron, you can change the drug after talking to your local doctor.
For your reference i am giving you the link of an article having such a study which was done recently :
Feel free to discuss further queries,